Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shrilatha

After using BP my upper lip and upper chin has turned to black

Recommended Posts

After using BP my upper lip and upper chin has turned to black  hence i stopped using BP on that area,
but now i am planning to use AHA+ ,  so what do u suggest to do ?

Share this post


Link to post
Share on other sites

I have never heard of that before, are you both sensitive to BP? That is really weird, you should get that checked...

Share this post


Link to post
Share on other sites

After using BP my upper lip and upper chin has turned to black  hence i stopped using BP on that area,
but now i am planning to use AHA+ ,  so what do u suggest to do ?

Do you mean the skin darkened? Because if it did, it happened to me and it's back to normal now. It's because the skin is peeling in that area, when it stops peeling the skin will go back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×